....Wishing you a life full of good health and happiness....

May 31, 2011

Viagra linked to hearing loss!

A new research study has found that taking little blue pills Viagra & impotence drugs may make people deaf as hundreds of cases of sudden hearing problem are found in many countries including the UK.

The researchers 've found 47 suspected cases of hearing loss due to intake of Viagra pills Cialis & Levitra. Mostly people above 30 were affected by taking the impotence pills. Doctors said that the hearing loss occurs due to infections & exposure to loud noise. 

However, it is unclear how long the problem lasts. The drug watchdogs in Europe, the America, East Asia & Australasia 've been asked to report the "Viagra deafness" cases if they find in any hospital. The doctors 've suggested to stop taking pills immediately if users getting hearing loss or their hearing gets affected. The infection can trigger permanent damage to the ear!

No comments:

Blog Ratings 5/5

 
© 2009 - Forever | KSRealityBites | Stalk Us on Facebook and Follow Us on Twitter | No Part of this site can be reproduced in whole or in part in any form or medium!